# SDR CALA2023012000152

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN51B12
- Condition: Corroded
- Location: Frms 52-53 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN FR52 AND FR53 STGR42L HAS CORROSION PER HAECO LCQ NON-ROUTINE 9294437/38437.  WORK ACCOMPLISHED IAW ECRA 5340-02090, CAT A. NO FURTHER ACTION REQUIRED. HAECO NON ROUTINE AND ASSOCIATED ECRA REVIEWED NO ISSUES.
